# SDR 97ZZZX594

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91CM
- Make and model: Braero HS125700A
- Aircraft serial: NA0265
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal Strip
- Part number: J3081X9FT
- Condition: Debonded
- Location: Wing To Fuse
- Part time: 62 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE RUBBER SEALING STRIPS BEGAN TO UNBOND AND PULL AWAY.  STRIPS WERE INSTALLED 5-7-96.  PILOT REPORTED THEY ARE A POST-FLIGHT ITEM AND WERE SECURE AT LAST PREVIOUS POST-FLIGHT.  SUSPECTED CAUSE OF FAILURE TO BE IMPROPER BONDING OF RUBBER TO WING SURFACE.  RECOMMEND BETTER GLUING TECHNIQUE.
